# SDR FDEA202408111331

- Difficulty date: August 11, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A310-300
- Aircraft serial: 659
- Aircraft time: 49,439 hours, 26,805 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: A5711113320195
- Condition: Damaged
- Location: Frame 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EO 6-5310-E0330747 D P12 REPAIRED THE FRAME FOOT CRACK AT FR45 RH SIDE   AREA 2 COMPLIED WITH EO 6-5310-E0330747 D P12 REPAIRED THE FRAME FOOT CRACK AT FR45 RH SIDE   AREA 2, TITLE: FUSELAGE - MAINFRAME - INSPECTION OF LOWER FRAME BASE FITTING  BETWEEN FRAMES 41 AND 46, AIRBUS SB A300-53-6177. THIS IS A CAT B REPAIR AND THE FOLLOW   UP INSPECTION WAS TRACKED BY EO 6-5310-E0330747. MAJOR REPAIR IAW FEDEX GMM6-2-100.   SEE WRI 53100315 FOR WORK DETAIL.
